# SDR QXEA2013120201532

- Difficulty date: December 2, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,099 hours, 17,220 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 4306
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 9,469 hours, 10,054 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH,  DEICE PRESSURE CAUTION, IN SEVERE ICING. RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING.  CDS FAULT LOW PRESSURE 5A FAIL STATUS.  COMPLIED WITH GVI/PHYSICAL INSPECTION OF ALL DEICE BOOTS.  NO DEFECTS NOTED.  R & R NR 5 DDV IAW MM 30-11-16-000-801 AND 30-11-16-400-801.  FUNCTIONAL CHECKED GOOD.  FAULT DID NOT RETURN.  RETURNED TO SERVICE.
